博碩士論文 92241001 詳細資訊




以作者查詢圖書館館藏 以作者查詢臺灣博碩士 以作者查詢全國書目 勘誤回報 、線上人數:10 、訪客IP:18.206.194.83
姓名 蘇萾欽(Ying-Chin Su)  查詢紙本館藏   畢業系所 數學系
論文名稱 非齊次雙曲守恆律系統初始邊界值問題之整域弱解的存在性
(Global Existence of Weak Solutions to the Initial-BoundaryValue Problem of Inhomogeneous Hyperbolic Systems of Conservation Laws)
相關論文
★ 氣流的非黏性駐波通過不連續管子之探究★ An Iteration Method for the Riemann Problem of Some Degenerate Hyperbolic Balance Laws
★ 影像模糊方法在蝴蝶辨識神經網路中之應用★ 單一非線性平衡律黎曼問題廣義解的存在性
★ 非線性二階常微方程組兩點邊界值問題之解的存在性與唯一性★ 對接近音速流量可壓縮尤拉方程式的柯西問題去架構區間逼近解
★ 一些退化擬線性波動方程的解的性質.★ 擬線性波方程中片段線性初始值問題的整體Lipchitz連續解的
★ 水文地質學的平衡模型之擴散對流反應方程★ 非線性守恆律的擾動Riemann 問題的古典解
★ BBM與KdV方程初始邊界問題解的週期性★ 共振守恆律的擾動黎曼問題的古典解
★ 可壓縮流中微黏性尤拉方程激波解的行為★ 有關非線性平衡定律之柯西問題的廣域弱解
★ 單一雙曲守恆律的柯西問題熵解整體存在性的一些引理★ 二階非線性守恆律的整體經典解
檔案 [Endnote RIS 格式]    [Bibtex 格式]    [相關文章]   [文章引用]   [完整記錄]   [館藏目錄]   [檢視]  [下載]
  1. 本電子論文使用權限為同意立即開放。
  2. 已達開放權限電子全文僅授權使用者為學術研究之目的,進行個人非營利性質之檢索、閱讀、列印。
  3. 請遵守中華民國著作權法之相關規定,切勿任意重製、散佈、改作、轉貼、播送,以免觸法。

摘要(中) 在本論文中,我們提供廣義的Glimm scheme來研究具有source項的2×2雙曲守恆律系統初始邊界值問題之整域弱解的存在性。由於source項的結構,我們推廣在[10,13]中所創造的方法來構造黎曼與邊界黎曼兩問題的弱解,而這樣的弱解正好能藉由Glimm scheme來做為構成近似解的要素。藉著修正在[7]的結果及證明residual的弱收斂,我們證實了scheme的相容性與穩定性。此外我們也研究擬線性波方程類之初始邊界值問題的整域Lipschitz連續解的存在性。應用Lax的方法及廣義Glimm方法,我們造出靠近邊界的初始邊界黎曼問題和遠離邊界的擾動離曼問題的近似解,經由證明近似解之residual的弱收斂,我們證實解的導數之整域存在性,進而得到問題的整域Lipschitz連續解的存在性。
摘要(英) In this article we provide a generalized version of Glimm scheme to study the global existence of weak solutions to the initial-boundary value problem of 2 by 2 hyperbolic systems of conservation laws with source terms. Due to the structure of source terms, we extend the methods invented in [10,13] to construct the weak solutions of
Riemann and boundary Riemann problems, which can be dopted as a building block of the approximate solution by Glimm scheme. By modifying the results in [7] and showing the weak convergence of residuals, we establish the stability and consistency of scheme. In addition we investigate the existence of globally Lipschitz continuous solutions to a class of initial-boundary value problem of quasilinear wave equations. Applying the Lax method and generalized Glimm scheme, we construct the approximate solutions of initial-boundary Riemann problem near the boundary and perturbed Riemann problem away the boundary. By showing the weak convergence of residuals for the approximate solutions, we establish the global existence for the
derivatives of solutions and obtain the existence of global
Lipschitz continuous solutions of the problem.
關鍵字(中) ★ Lax方法
★ 邊界黎曼問題解
★ 擬線性波方程
★ 黎曼問題
★ 雙曲平衡律系統
★ 廣義Glimm方法
關鍵字(英) ★ generalized Glimm scheme
★ quasilinear wave equations
★ hyperbolic systems of balance laws
★ Lax method
★ boundary Riemann problem
★ Riemann problem
論文目次 Abstract i
List of Figures iii
1 Introduction 1
2 The Initial Value Problem 9
2.1 Perturbed Riemann problems for (1.1.4) . . . . . . . . . . . . . . . . . 9
2.2 Riemann and perturbed Riemann problems for (1.1.3) . . . . . . . . . . 17
3 Boundary Riemann Problem 22
3.1 Boundary Riemann Problem for (1.1.4) . . . . . . . . . . . . . . . . . . 22
3.2 Boundary Riemann problem for (1.1.3) . . . . . . . . . . . . . . . . . . 28
4 Generalized Glimm Scheme and Stability of Scheme 31
4.1 Generalized Glimm Scheme to (1.1.4) . . . . . . . . . . . . . . . . . . . 31
4.2 Generalized Glimm scheme to (1.1.3) and its stability . . . . . . . . . . 38
5 Weak Convergence of the Residuals 50
5.1 Weak Convergence of the Residuals for (1.1.4) . . . . . . . . . . . . . . 50
5.2 Weak Convergence of the Residuals for (1.1.3) . . . . . . . . . . . . . . 55
6 Application to Quasilinear Wave Equations 62
References 68
ii
參考文獻 1. D. Amadori, L. Gosse and G. Guerra, Global BV entropy solutions and uniqueness for hyperbolic systems of balance laws, Arch. Rational Mech. Anal. 162 (2002), pp. 327-366.
2. P. J. Blatz and W. L. Ko, Application of finite
elastic theory to the deformation of rubbery materials, Trans. Soc. Rheol. 6 (1962), pp. 223-251.
3. A. Bressan and Y. Zheng, Conservative solutions to a nonlinear variational wave equation, Comm. Math. Phys. 266 (2006), pp. 471-497.
4. Y. Chang, J. M. Hong and C.-H. Hsu, Globally Lipschitz continuous solutions to a class of quasilinear wave equations, J. Diff. Eqn. 236 (2007), pp. 504-531.
5. C. M. Dafermos and L. Hsiao, Hyperbolic systems of balance laws with inhomogeneity and dissipation, Indiana U. Math. J. 31 (1982), pp. 471-491.
6. G. Dal Maso, P. G. LeFloch and F. Murat, Definition and weak stability of nonconservative products, J. Math. Pures Appl. 74 (1995), pp. 483-548.
7. J. Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math. 18 (1965), pp. 697-715.
8. J. Glimm and P. D. Lax, Decay of solutions of systems of nonlinear hyperbolic conservation laws, American Mathematical Society Memoir, No. 101. American Mathematical Society, Providence, RI, 1970.
9. P. Goatin and P. G. LeFloch, The Riemann problem for a class of resonant nonlinear systems of balance laws, Ann. Inst. H. Poincare-Anal. Non-lineaire 21 (2004), pp. 881-902.
10. J. B. Goodman, Initial boundary value problem for hyperbolic systems of conservation laws, Ph.D. dissertation, Stanford University, 1982.
11. J. M. Greenberg, Smooth and time periodic solutions to the quasilinear wave equation, Arch. Rational Mech. Anal. 60 (1975), pp. 29-50.
12. J. M. Greenberg and M. Rascle, Time-periodic solutions to systems of conservation laws, Arch. Rational Mech. Anal. 115 (1991), pp. 395-407.
13. J. M. Hong, An extension of Glimm's method to inhomogeneous strictly hyperbolic systems of conservation laws by 'weaker than weak' solutions of the Riemann problem, J. Diff. Equ. 222 (2006), pp. 515-549.
14. J. M. Hong, C. H. Hsu and Y. C. Su, Global solutions
for initial-boundary value problem of quasilinear wave
equations, J. Diff. Equ. 245 (2008), pp. 223-248.
15. J. Hong and P. G. LeFloch, A version of Glimm method based on generalized Riemann problems, J. Portugal Math. (2007).
16. J. M. Hong and B. Temple, The generic solution of the Riemann problem in a neighborhood of a point of resonance for systems of nonlinear balance laws, Methods Appl. Anal. 10 (2) (2003), pp. 279-294.
17. J. M. Hong and B. Temple, A bound on the total variation of the conserved quantities for solutions of a general resonant nonlinear balance law, SIAM J. Appl. Math. 64 (3) (2004), pp. 819-857.
18. C. H. Hsu, S. S. Lin and T. Makino, Smooth solutions to a class of quasilinear wave equations, J. Diff. Eqns. 224 (2006), pp. 229-257.
19. J. K. Hunter and Y. Zheng, On a nonlinear hyperbolic
variational equation, I and II, Arch. Rational Mech. Anal.
129 (1995), pp. 305-353 and 355-383.
20. E. Isaacson and B. Temple, Nonlinear resonant in inhomogenous systems of conservation laws, Contemporary Mathematics, vol. 108 (1990).
21. E. Isaacson and B. Temple, Convergence of 2×2 Godunov method for a general resonant nonlinear balance laws, SIAM J. Appl. Math. 55 (1995), pp. 625-640.
22. F. John, Delay singularity formation in solutions of nonlinear wave equations in higher dimensions, Comm. Pure Appl. Math. XXIX (1976), pp. 649-681.
23. J. B. Keller and L. Ting, Periodic vibrations of systems govern by nonlinear partial diferential equations, Comm. Pure Appl. Math. XIX (1966), pp. 371-420.
24. S. Klainerman and A. Majda, Formation of singularities for wave equations including the nonlinear vibrating string, Comm. Pure Appl. Math. 33 (1980), pp. 241-263.
25. P. D. Lax, Hyperbolic system of conservation laws, II,
Comm. Pure Appl. Math. 10 (1957), pp. 537-566.
26. P. D. Lax, Hyperbolic system of conservation laws and mathematical theory of shock waves, Conf. Board Math. Sci. vol. 11, SIAM, Philadelpia, PA, 1973.
27. P. D. Lax, Development of singularities of solutions of nonlinear hyperbolic partial differential equations, J. Math. Phys. 5 (1964), pp. 611-613.
28. P. G. LeFloch, Entropy weak solutions to nonlinear hyperbolic systems under nonconservative form, Comm. Partial Differential Equations 13 (1988), pp. 669-727.
29. P. G. LeFloch, Shock waves for nonlinear hyperbolic systems in nonconservative form, Institute for
Mathematics and its Applications, Minneapolis, Preprint 593 (1989).
30. P. G. LeFloch and T.-P. Liu, Existence theory for nonlinear hyperbolic systems in nonconservative form, Forum Math. 5 (1993), pp. 261-280.
31. T.-P. Liu, Quasilinear hyperbolic systems, Comm. Math. Phys. 68 (1979), pp. 141-172.
32. T.-P. Liu, The Riemann problem for general systems of conservation laws, J. Diff. Equ. 18 (1975), pp. 218-234.
33. T.-P. Liu, Approximmate and qualitative behavior of admissible solutions of hyperbolic conservation laws, Mem. Amer. Math. Soc.
34. T.-P. Liu, Initial-boundary value problems for gas dynamics, Arch. Rat. Mech. Anal. 64 (1977), pp. 137-168.
35. M. Luskin and B. Temple, The existence of a global weak solution to the non-linear waterhammer problem, Comm. Pure Appl. Math. 35 (1982), pp. 697-735.
36. P. Marcati and R. Natalini, Global weak solutions to
quasilinear wave equations of Klein-Gordon and Sine-Gordon type, J. Math. Soc. Japan 50 (1998), no. 2, pp. 433-449.
37. T. Nishida and J. Smoller, Solutions in the large for some nonlinear hyperbolic conservation laws, Comm. Pure Appl. Math. 26 (1973), pp. 183-200.
38. T. Nishida and J. Smoller, Mixed problems for nonlinear conservation laws, J. Diff. Equ. 23 (1977), pp. 244-269.
39. B. G. Pachpatte, Integral inequalities of
Gronwall-Bellman type and their applications, J. Math. Phys. Sci., Madras, 8 (1974), pp. 309-318.
40. R. Peszek, Generalization of the Greenberg-Rascle
construction of periodic solutions to quasilinear equations of 1-d elasticity, Quart. Appl. Math. LVII (1999), pp. 381-400.
41. J. A. Smoller, On the solution of the Riemann problem with general step data for an extended class of hyperbolic system, Mich. Math. J. 16, pp. 201-210.
42. J. Smoller, Shock Waves and Reaction-Diffusion Equations, Springer-Verlag, Berlin, New York, 1983.
43. B. Temple, Global solution of the Cauchy problem for a class of 2×2 nonstrictly hyperbolic conservation laws, Adv. Appl. Math. 3 (1982), pp. 335-375.
44. P. Zhang and Y. Zheng, Weak solutions to a nonlinear
variational wave equation, Arch. Rational Mech. Anal. 166
(2003), pp. 303-319.
45. P. Zhang and Y. Zheng, Weak solutions to a nonlinear
variational wave equation with general data, Ann. Inst. H.
Poincare-Analyse Non-lineaire 22 (2005), pp. 207-226.
指導教授 洪盟凱(John M. Hong) 審核日期 2008-7-16
推文 facebook   plurk   twitter   funp   google   live   udn   HD   myshare   reddit   netvibes   friend   youpush   delicious   baidu   
網路書籤 Google bookmarks   del.icio.us   hemidemi   myshare   

若有論文相關問題,請聯絡國立中央大學圖書館推廣服務組 TEL:(03)422-7151轉57407,或E-mail聯絡  - 隱私權政策聲明